# SDR ASOA2012071101885

- Difficulty date: July 5, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 33,613 hours, 29,512 cycles
- Engine: Ge CF343B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Unserviceable
- Location: Nlg Wow Harness
- Part time: 986,376 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE CLIMBING THROUGH 14,000 FT.  COMPLETED QRH PROCEDURE.  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE, LANDED NORMALLY.   R & R NLG WOW AND CENTERING SENSOR HARNESS BRACKET IAW AMM 32-61-25. ADJUSTED IAW AMM 32-61-05.  PERFORMED GEAR SWING IAW AMM 32-30-00. ALL INDICATIONS NORMAL.
